# SDR GLBA20110303H

- Difficulty date: March 3, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 37,106 hours, 43,764 cycles
- Engine: Pwa PT6A6
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUNTINE INSP MX FOUND THE RT SIDE WALL HEAVY ANGLE AT FS 303, CRACKED IN THE BEND RADIUS, APPROX 1" IN LENGTH.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-1900-53-010. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
